UNIGE document Scientific Article
previous document  unige:12543  next document
add to browser collection
Title

Highest possible order of algebraically stable diagonally implicit Runge-Kutta methods

Author
Published in BIT Numerical Mathematics. 1980, vol. 20, no. 2, p. 254-256
Abstract We prove that the highest possible order of an algebraically stable diagonally implicit RK-method is four; the highest possible order of a circle contractive singly diagonally implicit RK-method is four; the highest possible order of a circle contractive diagonally implicit RK-method is six.
Stable URL https://archive-ouverte.unige.ch/unige:12543
Full text
Identifiers
Structures

197 hits

0 download

Update

Deposited on : 2010-11-19

Export document
Format :
Citation style :